Alert archive / North Carolina / Special Weather Statements in 2019
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 22, 2019, 4:21 PM EDT for Halifax County, North Carolina. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2019, 4:21 PM EDT (20:21 UTC)
- Expired
- Aug 22, 2019, 5:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Raleigh, NC
County Halifax County, NC
The radar
The Raleigh/Durham radar (KRAX), 98 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 4:33 PM EDT | TSTM WND DMG | 3 Se Arcola, NC | TREE DOWN AT GIBBS AVE AND NC HIGHWAY 561. |
| Aug 22, 4:55 PM EDT | TSTM WND GST 45 | 1 Sw Rosemary, NC | 45 MPH WIND GUST MEASURED AT THE HALIFAX COUNTY REGIONAL AIRPORT (IXA). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
243
WWUS82 KRAH 222021
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
421 PM EDT Thu Aug 22 2019
NCZ010-011-027-222115-
Nash NC-Warren NC-Halifax NC-
421 PM EDT Thu Aug 22 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL NASH...
SOUTHEASTERN WARREN AND HALIFAX COUNTIES UNTIL 515 PM EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Warrenton, moving northeast at 25 mph.
Wind gusts up to 40 mph and pockets of heavy rainfall will be
possible with this storm.
Locations impacted include...
Roanoke Rapids, Halifax, Littleton, Weldon, Glenview, Arcola, Medoc
Mountain State Park, South Weldon, Airlie and Roanoke Rapids Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3648 7776 3649 7773 3648 7764 3644 7762
3641 7755 3637 7755 3634 7759 3631 7757
3630 7754 3632 7745 3632 7744 3611 7784
3618 7802 3621 7801 3621 7811 3625 7813
3624 7816 3625 7817 3651 7786
TIME...MOT...LOC 2021Z 236DEG 22KT 3623 7805
$$
MORROWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 22, 3:55 PM EDT, 26 minutes earlier.
Area forecast discussion, Aug 22, 3:55 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 355 PM EDT Thu Aug 22 2019 .SYNOPSIS... Bermuda high pressure will remain in control of our weather conditions through tonight. A strong cold front will move south through central NC Friday evening through early Saturday, bringing a good chance of thunderstorms. The front will settle south of the area during the day on Saturday with cooler high pressure building into region through Monday. && .NEAR TERM /TODAY AND TONIGHT/... As of 250 PM Thursday... Plentiful sunshine throughout the morning/mid afternoon hours has allowed for ample heating and destabilization to occur across just about all of central NC. RAP analysis shows SB CAPE values ranging from 3500 J/KG (West) to 4500 J/KG (East) with additional destabilization likely over the next few hours. Convective initiation is ongoing across much of the area, especially along an old MCS outflow boundary, now progressing east of the Blue Ridge and through the Foothills. Out ahead of the primary band of storms, additional convection has fired along a remnant outflow boundary situated along/just north of the US-64 corridor across the western Piedmont, in the vicinity of the lee side trough. Convective coverage and intensity will likely increase over the next few hours, especially as the more organized band of storms progress east into the Triad region (likely between 3 - 6pm) and eventually the Triangle (4 to 8pm) before continuing into the eastern Coastal Plain. These areas, especially toward the northern Piedmont zones, will be better suited for a possible damaging wind gust threat. Here, DCAPEs range in the 1100 - 1300 with slightly lower values as you progress south. PWAT values in the 1.6 to 2.1 inch range (Higher east) will also support some very heavy rainfall embedded with these storms, keeping a low end urban and small stream flood threat active, especially with a 20 - 25kt storm motion. Storms will likely continue into the overnight hours, becoming elevated and feeding off of residual ML CAPE which should remain impressively high, especially east of the Triangle, until areas get worked over. Coverage should diminish after midnight, allowing skies to clear and patchy fog/stratus to develop, primarily in vicinity of large water bodies in areas that see appreciable rain Thursday evening. Overnight lows will settle into the lower 70s. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... As of 330 PM Thursday... Friday and Friday night: a cold front associated with an unseasonably strong positively-tilted northern stream trough diving SE through the NE US and Mid-Atlantic states will provide the focus for widespread showers and storms Friday afternoon and into Friday night. Low-level frontal convergence underneath the right entrance region of a ~90 kt upper jet streak associated with the upper trough moving through the region will result in deep/strong ascent across the area. Precipitable waters of 2.0-2.25", MLCAPE of 2000-3000 J/Kg and a belt of strong westerlies of 25 to 35 kts of effective south dropping south into the area will support the threat for an organized line or cluster of strong to severe storms Friday afternoon and evening. CAMs support the above scenario, advancing a well-organized cold pool dominated convective line segment into the area between 4 pm to midnight, with damaging thunderstorm wind gusts the primary threat, especially from US Highway 64 north. Convection should weaken and the severe threat should diminish from loss of daytime heating Friday evening as the line progresses into southern half of the forecast. If the cold front slows down/briefly stalls across the area Friday night/early Saturday as indicated by the GFS, pockets of heavy rainfall could lead to some localized flash flooding, especially in low-lying or poor drainage area. Average rainfall amounts are expected to range between 1 to 2 inches. It will be another warm and humid day ahead of the front. Highs Friday afternoon ranging from mid to upper 90s north to lower 90s south. Min temps across the area Friday night will depend on how far south the cold front progresses. But the airmass will feel noticeably cooler across the north with lows ranging from mid 60s north to lower 70s south. Saturday and Saturday night: A shallow of wedge of cooler and stable air will attempt to advect south through the day on Saturday as the cold front progresses south into SC and GA. While convection should remained anchored to the front, models suggest a a period of ana-frontal precip lingering across at least southern portions of the forecast area INVOF of the h8 trough axis Saturday afternoon and evening, possibly lingering into Saturday evening/night. What a difference day makes wrt temperatures on Saturday with expectations of a wedge regime setting up north of the front. Weak overrunning atop the low-level NELY flow will lock in the low clouds and produce spotty rain showers and/or drizzle. Have lowered forecast highs on Saturday. Highs ranging from lower 70s(a 15 F degree difference from Friday) to lower 80s south. Lows Saturday night in the lower to mid 60s && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 255 PM Thursday... Extended portion of the forecast remains relatively on-track, with uncertainty remaining high, especially early next week. Have adjusted POPs slightly upward Sun - Tue as the front lingers/drifts north and hints of some tropical/sub-tropical influences begin to appear. Models continue to trend wildly with these features, so thought it best to linger CHC/SCHC POPs into the middle of next week, with a gradual warming trend likely. Previous valid discussion... Meanwhile, it's worth noting as mentioned in the latest TWOAT, the trough of low pressure located over the central Bahamas is progged by several models, including the latest ECMWF, to lift north and merge with the aforementioned cold front remnants off the SE coast on Sunday. Fortunately these models keep any low pres development well off the coast, but should this happen, central NC may actually benefit from this pattern by way of increased N/NE flow which would advect drier air into our area from the north. On the other hand, a front that stalls closer to the immediate coast would warrant PoPs across our eastern zones for Sunday. But the trends have tended to favor the drier option. Finally, such vigorous NE flow would keep temps below normal for daytime highs. That system will exit to our NE on Monday, with mainly dry weather continuing for our area. The next short wave will then approach from the west Monday night and Tuesday, with climo or higher PoPs needed for Tuesday and perhaps into Wednesday with the passage of this short wave. && .AVIATION /17Z THURSDAY THROUGH WEDNESDAY/ ...As of 100 PM Thursday... 24 hour TAF period: VFR conditions continue to remain dominant across central NC. This trend should continue through the early portion of the afternoon/evening hours, with deteriorating conditions (periods of IFR/MVFR) possible with thunderstorm development. Timing of evening convection has been a bit difficult to pinpoint, but expecting to see a general NW to SE movement with any multicellular clusters that do form. Thus, have introduced VCTS along with TSRA tempo groups across the Triad terminals (KINT, KGSO) between 21z/5pm and 02z/10pm, with an hour or so delay as you head east. Can't rule out some isolated airmass storm development out ahead of this main line, but will account for that with amendments as needed. Any storms that do impact terminals will result in periods of reduced visibilities, ceilings, and gusty winds up to 40kts. Tonight, storm coverage diminishes from west to east, leading to steadily clearing skies. Can't rule out some patchy fog/stratus formation, especially in areas that see appreciable rainfall Thursday evening. Looking ahead: Beyond 18z/Friday through Wednesday... Showers and thunderstorms are expected to develop Friday across northern NC early in the afternoon before dispensing across the area into Friday night. Sub-VFR CIGs/VSBYs will be common with any storms that do impact terminals. A cold front is set to pass through the region Friday night into Saturday, introducing widespread SUB-VFR conditions that could linger much of the weekend, especially across the southern terminals. Can't rule out some brief breaks in the CIGs/VSBYs late Saturday/Sunday across the northern terminals, but expecting deteriorating conditions once again as the front lifts back north into the first half of next week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett/CBL NEAR TERM...JJM SHORT TERM...CBL LONG TERM...JJM/np AVIATION...JJM
Hazardous weather outlook, Aug 22, 3:58 PM EDT, 23 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 358 PM EDT Thu Aug 22 2019 NCZ007>011-021>028-038>043-073>078-083>086-088-089-232000- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 358 PM EDT Thu Aug 22 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Isolated severe thunderstorms are possible into the evening. Damaging wind will be the primary hazard. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms are possible Friday afternoon and evening in advance of a strong cold front moving SE into the area. The primary threat will be damaging thunderstorm wind gusts. The greatest severe threat will occur between 3 to 11 pm and along and north of Highway 64. Additionally, if the cold front slows down or briefly stalls across the area Friday night into early Saturday, pockets of heavy rainfall could lead to some localized flash flooding, especially in low-lying or poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 22, 1:34 PM EDT, 2 hours 47 minutes before
Special Weather Statement National Weather Service Raleigh NC 134 PM EDT Thu Aug 22 2019 NCZ023-039-040-221830- Chatham NC-Alamance NC-Randolph NC- 134 PM EDT Thu Aug 22 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALAMANCE...EAST CENTRAL RANDOLPH AND NORTHWESTERN CHATHAM COUNTIES UNTIL 230 PM EDT... At 134 PM EDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Siler City, moving east at 10 mph. Pea size hail, heavy rainfall, and wind gusts up to 40 mph will be possible with this storm. Locations impacted include... Siler City, Liberty, Ramseur, Franklinville and Staley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3567 7968 3577 7973 3595 7946 3569 7936 TIME...MOT...LOC 1734Z 249DEG 9KT 3575 7962 MORROW
Special weather statement, Aug 22, 2:29 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
229 PM EDT Thu Aug 22 2019
NCZ008-023>026-039>041-221930-
Chatham NC-Franklin NC-Durham NC-Alamance NC-Randolph NC-Wake NC-
Granville NC-Orange NC-
229 PM EDT Thu Aug 22 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ALAMANCE...
SOUTHERN ORANGE...SOUTHERN GRANVILLE...RANDOLPH...WAKE...CHATHAM...
DURHAM AND FRANKLIN COUNTIES UNTIL 330 PM EDT...
At 227 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles south of Creedmoor
to near Pittsboro to near Asheboro. Movement was east at 5 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Raleigh, Durham, Cary, Chapel Hill, Asheboro, Hillsborough,
Creedmoor, Randleman, Pittsboro and Louisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind gusts as high as 40 mph are capable of knocking down tree limbs
and blowing around light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways. Drivers are urged to slow down and use
extra caution to avoid hydroplaning.
If on or near Jordan Lake or Falls Lake, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3607 7810 3582 7826 3571 7847 3552 7871
3558 7891 3552 7897 3563 7912 3553 7927
3556 7929 3552 7935 3552 7955 3565 7996
3592 7993 3590 7954 3596 7954 3618 7851
TIME...MOT...LOC 1827Z 276DEG 6KT 3603 7868 3574 7923 3576 7983
10Special weather statement, Aug 22, 3:21 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Raleigh NC
321 PM EDT Thu Aug 22 2019
NCZ021-038-222030-
Forsyth NC-Davidson NC-
321 PM EDT Thu Aug 22 2019
...A LINE OF STRONG THUNDERSTORMS... AND RAIN-COOLED AIR AND
ASSOCIATED STRONG WIND GUSTS WELL AHEAD OF PRECIPITATION... WILL
AFFECT FORSYTH AND NORTHERN DAVIDSON COUNTIES UNTIL 430 PM EDT...
At 319 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from King to 6 miles northwest
of Mocksville. Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Winston-Salem, Lexington, Kernersville, Clemmons, Bermuda Run,
Huntsville, Lewisville, Walkertown, Rural Hall and Pfafftown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Strong winds may occur well ahead of any rain or lightning. Do not
wait for the sound of thunder before taking cover. SEEK SHELTER
IMMEDIATELY inside a sturdy structure and stay away from windows.
&&
LAT...LON 3611 8050 3614 8044 3622 8043 3626 8045
3625 8004 3607 8004 3595 8009 3579 8024
3574 8046 3583 8049 3584 8039 3587 8039
3588 8042 3589 8037 3596 8038 3599 8042
3601 8042 3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 1919Z 266DEG 16KT 3629 8037 3597 8062
26Special weather statement, Aug 22, 3:40 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
340 PM EDT Thu Aug 22 2019
NCZ025>027-041-222045-
Nash NC-Franklin NC-Durham NC-Wake NC-
340 PM EDT Thu Aug 22 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NASH...
WAKE...SOUTHEASTERN DURHAM AND FRANKLIN COUNTIES UNTIL 445 PM EDT...
At 340 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Louisburg to RDU
International. Movement was east at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Raleigh, Cary, Louisburg, Wake Forest, Garner, Fuquay-Varina,
Zebulon, Franklinton, Bunn and RDU International.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3617 7792 3614 7789 3615 7783 3582 7826
3571 7847 3558 7863 3562 7898 3586 7891
3604 7860 3602 7855 3607 7854 3625 7823
TIME...MOT...LOC 1940Z 256DEG 27KT 3610 7822 3585 7875
10Local storm report, Aug 22, 4:04 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
404 PM EDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG 1 E CLEMMONS 36.02N 80.37W
08/22/2019 FORSYTH NC 911 CALL CENTER
TREE DOWN AT THE 4000 BLOCK OF HAMPTON RD.
&&
JFDSpecial weather statement, Aug 22, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
421 PM EDT Thu Aug 22 2019
NCZ010-011-027-222115-
Nash NC-Warren NC-Halifax NC-
421 PM EDT Thu Aug 22 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL NASH...
SOUTHEASTERN WARREN AND HALIFAX COUNTIES UNTIL 515 PM EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Warrenton, moving northeast at 25 mph.
Wind gusts up to 40 mph and pockets of heavy rainfall will be
possible with this storm.
Locations impacted include...
Roanoke Rapids, Halifax, Littleton, Weldon, Glenview, Arcola, Medoc
Mountain State Park, South Weldon, Airlie and Roanoke Rapids Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3648 7776 3649 7773 3648 7764 3644 7762
3641 7755 3637 7755 3634 7759 3631 7757
3630 7754 3632 7745 3632 7744 3611 7784
3618 7802 3621 7801 3621 7811 3625 7813
3624 7816 3625 7817 3651 7786
TIME...MOT...LOC 2021Z 236DEG 22KT 3623 7805
MORROWThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 8:49 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Johnston, Moore, Sampson and 2 more | 71 min |
| Aug 22, 1:27 AM EDT | Special Weather Statement | RAH | Granville, Person | 63 min |
| Aug 22, 2:03 AM EDT | Special Weather Statement | RAH | Vance, Warren | 57 min |
| Aug 22, 1:34 PM EDT | Special Weather Statement | RAH | Randolph | 56 min |
| Aug 22, 2:29 PM EDT | Special Weather Statement | RAH | Chatham, Durham, Franklin, Randolph, Wake | 61 min |
| Aug 22, 2:42 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Randolph | 20 min |
| Aug 22, 3:07 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Wake | 38 min |
| Aug 22, 3:21 PM EDT | Special Weather Statement | RAH | Forsyth | 69 min |
| Aug 22, 3:31 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 59 min |
| Aug 22, 3:40 PM EDT | Special Weather Statement | RAH | Franklin, Wake | 65 min |
| Aug 22, 4:06 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 53 min |
| Aug 22, 4:34 PM EDT | Special Weather Statement | RAH | Davidson | 56 min |
| Aug 22, 4:37 PM EDT | Special Weather Statement | RAH | Cumberland | 38 min |
| Aug 22, 4:39 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Davidson, Guilford, Randolph | 51 min |
| Aug 22, 4:54 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 66 min |
| Aug 22, 5:10 PM EDT | Special Weather Statement | RAH | Davidson | 65 min |
| Aug 22, 5:33 PM EDT | Special Weather Statement | RAH | Wake | 42 min |
| Aug 22, 5:37 PM EDT | Special Weather Statement | RAH | Alamance, Durham, Granville, Orange, Person, Randolph | 53 min |
| Aug 22, 5:44 PM EDT | Special Weather Statement | RAH | Bladen | 61 min |
| Aug 22, 6:22 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Montgomery, Moore, Randolph, Richmond | 68 min |
| Aug 22, 6:40 PM EDT | Special Weather Statement | RAH | Wayne | 35 min |
| Aug 22, 6:51 PM EDT | Special Weather Statement | RAH | Wake | 39 min |
| Aug 22, 6:53 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 82 min |
| Aug 22, 7:28 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee | 19 min |
| Aug 22, 7:32 PM EDT | Special Weather Statement | RAH | Nash | 58 min |
Nearby
Special Weather Statements in North Carolina, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.